EconPapers    
Economics at your fingertips  
 

Multisymplecticity and wave action conservation

Constance Schober and Tomasz H. Wlodarczyk

Mathematics and Computers in Simulation (MATCOM), 2009, vol. 80, issue 1, 83-90

Abstract: This paper discuses some novel results concerning the wave action conservation law for multisymplectic partial differential equations and their discretizations. We provide a method for deriving this conservation law in Fourier spectral space. A discrete wave action conservation law for a multisymplectic box scheme and for the midpoint time-discretization of a spectral method is also derived.

Keywords: Multisymplectic integrators; Wave action; Box schemes; Spectral methods (search for similar items in EconPapers)
Date: 2009
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475409001815
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:80:y:2009:i:1:p:83-90

DOI: 10.1016/j.matcom.2009.06.016

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:80:y:2009:i:1:p:83-90